# SDR V0XD2016032500087

- Difficulty date: March 21, 2016
- Submitted: March 21, 2016
- Operation: General aviation
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 32,270 hours, 23,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301005
- Condition: Corroded
- Location: Bs 1031-1051
- Part time: 32,270 hours, 23,278 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED BETWEEN BS 1031-1051, LBL 9, WL 72.5. CORROSION BEYOND ALLOWABLE LIMITS.
